# SDR ASOA201000675

- Difficulty date: April 25, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 12,945 hours, 11,106 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LWR AFT CORNER UNDER CORNER CAP A ' L ' ANGLE IS CRACKED.  REMOVED INTERCOSTAL IAW SRM 51-42-11.  LOCATED / DRILLED NEW INTERCOSTAL IAW SRM 51-42-06 AND INSTALLED NEW INTERCOSTAL IAW SRM 51-42-06.
